link between incontinentia pigmenti and erythema multiforme
My 24 year old daughter has Incontinentia Pigmenti. Recently my 16 year old son developed Erythema Multiforme. We think the cause was Minocycline which he was taking for acne. Since both of these disorders are quite rare, the IP being more so, and they involve similar skin rashes, I was wondering if there could be a link between the two? Also, my dad had several nasty bouts with Pyoderma Gangrenosum when he was ill with heart disease and colon cancer. To top that, my sister survived a terrible episode of necrotizing faciitis in the mid 90's. Her Drs. in Boston think that she may have also had Pyoderma Gangrenosum when she was suffering from the NF, because of the fact that my dad had it later. They did not consider that at the time as it was not a factor yet. I do not have IP, but often wonder if I may be a carrier. Lately another sister's grandchild is having some immune difficulties and is currently being worked up for them. I have to wonder if we are all carriers in my family as IP is associated with immune problems. Can anyone enlighten me here with any research or more info? Thanks!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.